Elementary proof of a theorem of Bruhat-Tits-Rousseau and of a theorem of Tits
Bulletin de la Société Mathématique de France, Volume 110 (1982), pp. 197-202.
@article{BSMF_1982__110__197_0,
     author = {Prasad, Gopal},
     title = {Elementary proof of a theorem of {Bruhat-Tits-Rousseau} and of a theorem of {Tits}},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {197--202},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {110},
     year = {1982},
     doi = {10.24033/bsmf.1959},
     mrnumber = {83m:20064},
     zbl = {0492.20029},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.1959/}
}
TY  - JOUR
AU  - Prasad, Gopal
TI  - Elementary proof of a theorem of Bruhat-Tits-Rousseau and of a theorem of Tits
JO  - Bulletin de la Société Mathématique de France
PY  - 1982
SP  - 197
EP  - 202
VL  - 110
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.1959/
DO  - 10.24033/bsmf.1959
LA  - en
ID  - BSMF_1982__110__197_0
ER  - 
%0 Journal Article
%A Prasad, Gopal
%T Elementary proof of a theorem of Bruhat-Tits-Rousseau and of a theorem of Tits
%J Bulletin de la Société Mathématique de France
%D 1982
%P 197-202
%V 110
%I Société mathématique de France
%U http://archive.numdam.org/articles/10.24033/bsmf.1959/
%R 10.24033/bsmf.1959
%G en
%F BSMF_1982__110__197_0
Prasad, Gopal. Elementary proof of a theorem of Bruhat-Tits-Rousseau and of a theorem of Tits. Bulletin de la Société Mathématique de France, Volume 110 (1982), pp. 197-202. doi : 10.24033/bsmf.1959. http://archive.numdam.org/articles/10.24033/bsmf.1959/

[1] Borel (A.). - Linear algebraic groups, W. A. BENJAMIN, éd., New York, 1969. | MR | Zbl

[2] Borel (A.) and Tits (J.). - GROUPES RÉDUCTIFS, Publ. Math. I.H.E.S. No., 27, 1965, p. 55-150. | Numdam | MR | Zbl

[3] Borel (A.) and Tits (J.). - Homomorphisms "abstraits" de groupes algébriques simples, Ann. Math., Vol. 97, 1973, p. 499-571. | MR | Zbl

[4] Bourbaki (N.). - Groupes et Algèbres de Lie, Chapitres 4, 5 et 6, Hermann, Paris, 1968. | Zbl

[5] Tits (J.). - Free subgroups in Linear Groups, J. Alg., Vol. 20, 1972, p. 250-270. | MR | Zbl

Cited by Sources: